Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (5): 901-910    DOI: 10.1007/s10114-018-5236-9
Articles Current Issue| Next Issue| Archive| Adv Search |
Analysis of a Shil'nikov Type Homoclinic Bifurcation
Yan Cong XU1, Xing Bo LIU2
1. Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, P. R. China;
2. Department of Mathematics, Shanghai Key Laboratory of PMMP, East China Normal University, Shanghai 200241, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7